MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US BI MENTUM PFRK PE LINER 28 51; BI MENTUM LINER

DEPUY ORTHOPAEDICS INC US BI MENTUM PFRK PE LINER 28 51; BI MENTUM LINER
Model Number BI-MENTUM PE Liner 28 / 51
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).
 
Event or Problem Description
Patient was revised due to chronic infection.Removal of all implants took place.Doi: (b)(6) 2023, dor: (b)(6) 2023, affected side: left hip.

Brand Name
BI MENTUM PFRK PE LINER 28 51
Common Device Name
BI MENTUM LINER
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key16777449
Report Number1818910-2023-150016
Device Sequence Number15200442
Product Code LPH
UDI-Device Identifier03662200015665
UDI-Public03662200015665
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/20/2023
Report Date (Section F) 04/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberBI-MENTUM PE Liner 28 / 51
Device Catalogue NumberDS10015128
Device Lot Number1907298A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/17/2023
Event Location Hospital
Date Report to Manufacturer04/19/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BI MENTUM PFRK PE LINER 28 51.; DLT TS CER HD 12/14 28MM +12.; PINN CAN BONE SCREW 6.5MMX15MM.; PINN CAN BONE SCREW 6.5MMX15MM.; PINN CAN BONE SCREW 6.5MMX20MM.; PINN CAN BONE SCREW 6.5MMX20MM.; PINN CAN BONE SCREW 6.5MMX20MM.; PINN CAN BONE SCREW 6.5MMX25MM.; PINN CAN BONE SCREW 6.5MMX30MM.; PINN MULTIHOLE W/GRIPTION 60MM.; PINNACLE DM LINER 60_51.; RECLAIM DISTAL TAPERED 18X240A.; RECLAIM PRX BDY CONE 24X105.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale
Date Report Sent to FDA04/20/2023